# SDR UALA2009071602103

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 51,714 hours, 7,589 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 91
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  R-PACK LWR FCV LOCKED CLOSED PER MEL.  R-PACK LWR FCV REPLACED ALREADY.  SUSPECT RIGHT PACK FLOW.  REPLACED FLOW SENSOR.  OPS CHECK CUTOUT FOUND SATISFACTORY.  REOPENED BY OPBLM.  PROBLEM RETURNED ON NEXT LEG.  REPLACED LOWER FLOW CONTROL AND SHUTOFF VALVE.  GRD TEST PASSED.  NO EXISTING FAULT.
